L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Oussama Abidi

  • Grade : Doctorant
  • Equipe : Approximation
  • Adresse :
  • Bureau : C130
  • Email : Oussama.Abidi@lmpa.univ-littoral.fr
  • Téléphone : 03.21.46.55.96

Publications

Articles de revues

  1. On some properties of the extended block and global Arnoldi methods with applications to model reduction (, and ), In Numerical Algorithms, (75)(1)(2017), , pp 285-304., .
  2. A global rational Arnoldi method for model reduction (, and ), In ournal of Computational and Applied Mathematics, (2017), 325 (2017) 175-187., .
  3. Balanced Truncation-Rational Krylov methods for model reduction in large scale dynamical systems, ( and ), In Computational and Applied Mathematics, (2017), . [pdf]
  4. Adaptive rational block Arnoldi methods for model reductions in large-scale MIMO dynamical systems (, and ), In New Trends in Mathematical, volume 4, 227-239, .
  5. Adaptive rational block Arnoldi methods for model reductions in large-scale MIMO dynamical systems (, and ), In New Trends Math. Sci., volume 4, 227-239, . [pdf]

Rapports

  1. Adaptive rational block Arnoldi methods for model reductions in large-scale MIMO dynamical systems (, and ), Technical report 515, LMPA, .

Thèse de doctorat

  1. Méthodes de sous-espaces de Krylov rationnelles pour le contrôle et la réduction de modèles. (), PhD thesis, Université du Littoral Côte d'Opale, .

Agenda